# SDR IXXA202506260026

- Difficulty date: June 12, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N643AZ
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 83,971 hours, 11,160 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Multiple
- Condition: Multiple Fail
- Location: Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POST FLT, INBOUND CREW REPORTED LE SLAT ASSY ILLUMINATED ON FLAP EXTENSION.  FLIGHT CONTINUED UNAFFECTED. LANDED WITHOUT INCIDENT. FOLLOWING VISUAL INSPECTS,  MX REPORTED DAMAGE TO NR 8 SLAT. NR 8 SLAT DAMAGED.  SLAT ASSY, ROTARY ACT, & OTBD LE SLAT G/B ASSY R & R IAW AMM 27-81-02, 27-81-00, & 27-81-20. NR 8 SLAT INBD & OTBD TRACKS CHKD GOOD. IAW  MAINT OPS REQUEST, NR 8 INBD & OTBD SLAT ROLLER BEARINGS  R & R.   621HB PANEL DAMAGED ALONG LE SIDE. PANEL ASSY 621HB R & R IAW AMM 20-11-00.  622DT BENT. NR 8 SLAT R & R IAW AMM 27-81-02.   DUCT BETWEEN NR 8 & 9 SLATS DAMAGED. DUCT R & R IAW AMM 30-11-06. LEAK CHKD GOOD.  ANTI-ICE DUCT CLOSE-OUT PANEL DAMAGED.  DOOR ASSY R & R IAW AMM 57-41-58. RIG CHK GOOD.  NR 9 SLAT RETAINER & SEAL DAMAGED.  RETAINER & SEAL R & R IAW AMM 20-11-00. FIXED LE PANEL BENEATH NR 9 SLAT PUNCTURED. PANEL ASSY R & R IAW MM 51-40-02. FIXED LE PANEL NR 8 CRACKED.  PANEL ASSY R & R IAW MM 51-40-02.  ORIGINAL SUBMISSION DATE: 6/26/2025
